Restricting idempotents in E-inversive semigroups

Mitsch, Heinz and Petrich, Mario: Restricting idempotents in E-inversive semigroups. In: Acta scientiarum mathematicarum, (67) 3-4. pp. 555-570. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_003_004_555-570.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 555-570
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 570. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15875

Actions (login required)

View Item View Item